Rocky Mountain Journal of Mathematics

Predator influence on the growth of a population with three genotype II

H. I. Freedman and Paul Waltman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 779-784.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128120

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-779

Mathematical Reviews number (MathSciNet)
MR683869

Zentralblatt MATH identifier
0525.92014

Citation

Freedman, H. I.; Waltman, Paul. Predator influence on the growth of a population with three genotype II. Rocky Mountain J. Math. 12 (1982), no. 4, 779--784. doi:10.1216/RMJ-1982-12-4-779. https://projecteuclid.org/euclid.rmjm/1250128120


Export citation